Osaka Journal of Mathematics

On unramified Galois extensions of quadratic number fields

Yoshihiko Yamamoto

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 7, Number 1 (1970), 57-76.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200692686

Mathematical Reviews number (MathSciNet)
MR0266898

Zentralblatt MATH identifier
0222.12003

Subjects
Primary: 10.68

Citation

Yamamoto, Yoshihiko. On unramified Galois extensions of quadratic number fields. Osaka J. Math. 7 (1970), no. 1, 57--76. https://projecteuclid.org/euclid.ojm/1200692686


Export citation